# SDR ASAA2023090244903

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,278 hours, 2,553 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT THE AIRCRAFT :MAINTENANCE" LIGHT ON OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. OMF SHOWS ACTIVE MSG 73-44791 & 73-44792, ACCOMPLISHED IFIM G73-21-00-810-A00 & G73-21-00-810-A01, MAINT LIGHT EXTINGUISGED & BOTH FAULT MSG NO LONGER ACTIVE.
